IJPAM: Volume 23, No. 2 (2005)

INTUITIONISTIC H-FUZZY RELATIONS ON
INTUITIONISTIC H-FUZZY SETS

Kul Hur$^1$, Su Youn Jang$^2$, Dae Sig Kim$^3$
$^{1,2}$Division of Mathematics and Informational Statistics
Institute of Basic Natural Science
Wonkwang University
Iksan, Chonbuk, 570-749, KOREA
$^1$e-mail: kulhur@wonkwang.ac.kr
$^2$e-mail: suyoun123@yahoo.co.kr
$^3$ Department of Digital Contents
Dongshin University
252 Daehodong Naju, Chonnam, 520-714, KOREA
e-mail: dskim@dus.ac.kr


Abstract.We study intuitionistic H-fuzzy relations on an intuitionistic H-fuzzy sets in a categorical point of view. In particular, we show that the category ${\bf IFRel} (H)$ is (co)topological, catesian closed and final episinks in ${\bf IFRel} (H)$ are preserved by pullbacks. Also, we show that the subcategory ${\bf IFRel_{R}}(H)$ of ${\bf IFRel} (H)$ has the same properties as ${\bf IFRel} (H)$.

Received: June 24, 2005

AMS Subject Classification: 04A72, 18B10, 18D15, 03F55

Key Words and Phrases: intuitionistic H-fuzzy relation on an intuitionistic H-fuzzy set, (co)topological category, Cartesian closed category, topological universe

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 23
Issue: 2